Advances in Applied Clifford Algebras

, Volume 8, Issue 2, pp 341–364

The octonionic eigenvalue problem


DOI: 10.1007/BF03043104

Cite this article as:
Dray, T. & Manogue, C.A. AACA (1998) 8: 341. doi:10.1007/BF03043104


We discuss the eigenvalue problem for 2×2 and 3×3 octonionic Hermitian matrices. In both cases, we give the general solution for real eigenvalues, and we show there are also solutions with non-real eigenvalues.

Copyright information

© Birkhäuser-Verlag AG 1998

Authors and Affiliations

  1. 1.Department of MathematicsOregon State UniversityCorvallisUSA
  2. 2.Department of PhysicsOregon State UniversityCorvallisUSA

Personalised recommendations